Heat Transfer Analysis on the Magnetohydrodynamic Flow of a Non-Newtonian Fluid in the Presence of Thermal Radiation: An Analytic Solution


Creative Commons License

KHAN Y., WU Q., FARAZ N., YILDIRIM A. , MOHYUD-DIN S. T.

ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, vol.67, pp.147-152, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 67
  • Publication Date: 2012
  • Doi Number: 10.5560/zna.2012-0001
  • Title of Journal : ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES
  • Page Numbers: pp.147-152

Abstract

In this paper, a two-dimensional, steady magnetohydrodynamic flow and heat transfer analysis of a non-Newtonian fluid in a channel with a constant wall temperature are considered in the presence of thermal radiation. The steady Navier-Stokes equations are reduced to nonlinear ordinary differential equations by using similarity variables. The homotopy perturbation method is used to solve the nonlinear ordinary differential equations. The effects of the pertinent parameters on the velocity and temperature field are discussed.